# SDR P5CA2022112100205

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 17,399 hours, 2,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Call
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG CALL LIGHT WILL NOT EXTINGUISH (THIS MAKES THE MAIN LIGHT STAY ON AS WELL)  OPS CHECK NORMAL IAW AMM 33-25-01.
